Top U.S. Trade Shows List | Events In America

Expo East 2018

Atlantic City Convention Center, Atlantic City, New Jersey
Jun 11 - Jun 13, 2018

Why Attend

Event Overview:

PPAI, producers of The PPAI Expo - the largest, longest-running, best-attended trade show in the promotional products industry – and SAAGNY, the largest regional association on the East Coast, are joining forces to bring the largest promotional products trade show to the Northeast.

At Expo East you will:
• See more products, get more education, find more opportunities
• Experience Product Pavilions designed to help develop and expand your business
• Cement your relationships with industry suppliers
• Find new tools to grow your revenue and increase your profits

Attendee Information:

Why Attend?

Expo East is the largest promotional products trade show in the Northeast. Held annually in June, this highly anticipated, industry-renowned event offers an impressive showcase of opportunities for newcomers and veterans to the promotional products industry. Join peers who know Expo East is the place to help grow business and increase product offerings. Nearly 2,000 individuals attend each year knowing it’s easier to grow a business when the business-building tools – education, networking opportunities and the hottest-selling products – are all under one roof.

Top reasons to attend:

  • Increase Your Supplier Contact Base
  • Meet The Needs Of Your Corporate Client Base
  • Gain Industry Knowledge And Build Credit For Your Industry Certification
  • Networking Opportunities
  • Learn About Award Winning Promotional Products Or Gain Ideas On the Industry’s Best Marketing Campaigns

Exhibitor Information:

Why Exhibit

The benefits of attending Expo East will have a phenomenal impact on your company’s growth. Expo East is an incredible opportunity where you can meet face-to-face with top sales producers and connect with new members within the region and from across the country. As an Expo East exhibitor you may have the opportunity to receive large orders as a result of the high-caliber attendees that the PPAI/SAAGNY strategic alliance brings to the show. The contacts you’ll make at Expo East are invaluable and will definitely keep your company top of mind.

About PPAI:

While a majority of the Association's 14,000+ member firms (based on 2016 figures) are located in the United States, membership includes firms in Canada and throughout the world. Most member companies are suppliers and distributors of promotional products and services, including specialty advertising, business gifts, premiums, incentives, awards, prizes and commemoratives.

About SAAGNY:

The Specialty Advertising Association of Greater New York (SAAGNY) invites you to join -- the largest regional trade association of its kind. SAAGNY is an organization of approximately 700 firms engaged in the specialty advertising and promotional products industry in New York, New Jersey, and Connecticut. Within our membership are Distributors, Suppliers, Multi-Line Representatives, and Business Services companies.

Source : Event Website

Agenda

Jun 11   

Shuttle Service In Operation

7:30AM - 6:00PM

Lobby Entrance

General

Luggage/Coat Check

8:00AM - 6:00PM

Hall D - Prefunction Area

General

Exhibitor Move-In

8:00AM - 8:00PM

Atlantic City Convention Center - Hall D

General

Registration

8:30AM - 5:00PM

Atlantic City Convention Center - Hall D

General

Professional Development Information Center

9:30AM - 5:30PM

Level 3 Foyer

General

FREE Professional Development Workshops

10:00AM - 5:00PM

Atlantic City Convention Center, Level 3

General

Communicating With Clients And Prospects When Starting Up Presented By Josh Frey

10:00AM - 11:00AM

Room 313

CAS 1.0

FREE Professional Development Workshops

10:00AM - 5:00PM

Atlantic City Convention Center, Level 3

Education

Connections Corner Round Table Discussion: Powerful Networking Secrets For Savvy Women With Rosalie Marcus

11:00AM - 11:30AM

3rd Floor Foyer By Windows

CAS 0.5

Use Your Words: Communicating Effectively In A Noisy World Presented By Scott Nussinow

11:30AM - 12:30PM

Room 313

CAS 1.0

Vision, Passion And Energy To Serve Presented By Margaret Lanese

11:30AM - 12:30PM

Room 315

MAS 1.0

Connections Corner Round Table Discussion: How To Crush Your 2018 Sales Goals With Josh Frey

12:30PM - 1:00PM

3rd Floor Foyer By Windows

CAS 0.5

Delivering WOW Presentations

1:00PM - 2:00PM

Room 313

CAS 1.0

Get Schooled In SAGE Solutions Presented By Andy Evans

1:00PM - 2:00PM

Room 315

CAS 1.0

The Small Distributor Advantage Presented By Rosalie Marcus

1:00PM - 2:00PM

Room 314

CAS 1.0

Connections Corner Round Table Discussion: Technology Know How With SAGE

2:00PM - 2:30PM

3rd Floor Foyer By Windows

CAS 0.5

Apparel UNRAVELED: How To Sell Decorated Wearables With Ease Presented By Sandra Rodriguez

2:30PM - 3:30PM

Room 315

CAS 1.0

LinkedIn Foundations For Promo Product Sales Presented By Bill McCormick

2:30PM - 3:30PM

Room 313

MAS 1.0

Time-Saving Solutions For You And Your Clients Presented By Ryan Hachney, CAS

2:30PM - 3:30PM

Room 314

MAS 1.0

Connections Corner Round Table Discussion: Adding Margin Through Mystery And Magic With Bill Petrie

3:30PM - 4:00PM

3rd Floor Foyer By Windows

CAS 0.5

Get Ready For The Next Wave: Generation Z Presented By Paul Kiewiet, MAS+

4:00PM - 5:00PM

Room 315

MAS 1.0

Powerful Objection Handling Presented By Diane Ciotta

4:00PM - 5:00PM

Room 313

MAS 1.0

Jun 12   

Shuttle Service In Operation

7:30AM - 6:00PM

Lobby Entrance

General

Luggage/Coat Check

8:00AM - 6:30PM

Hall D - Prefunction Area

General

Product Pavilion Sneak Peek (Top Sellers, Green Products, Made In USA, Express Ship)

8:30AM - 9:30AM

Atlantic City Convention Center - Hall D

General

Registration

8:30AM - 4:00PM

Atlantic City Convention Center - Hall D

General

District One Regionals and Member Lounge

9:30AM - 4:00PM

Booth #1223

General

Exhibits Open

9:30AM - 4:00PM

Atlantic City Convention Center - Hall D

General

PPAI Booth

9:30AM - 4:00PM

Booth #723

General

Product Pavilions Open (Top Sellers, Green Products, Made In USA, Express Ship)

9:30AM - 4:00PM

Atlantic City Convention Center - Hall D

General

Valet Service

9:30AM - 4:00PM

Atlantic City Convention Center - Hall D

General

Professional Development Information Center

10:30AM - 3:00PM

Show Floor 60 Min Stage Foyer

General

FREE Professional Development Workshops

11:00AM - 2:30PM

Show Floor 60 Minute Stage Area, Level 2

General

FREE Professional Development Workshops

11:00AM - 2:30PM

Show Floor 30 Minute Stage Area, Level 2

General

Channel Loyalty Programs Presented By Roger Thomas

11:00AM - 12:00PM

Show Floor 30 Minute Stage

MAS 0.5

When Distributors Partner With Suppliers, It Is A Win-Win For Everyone Presented By Danny Friedman

11:00AM - 12:00PM

Show Floor 60 Minute Stage

CAS 1.0

FREE Professional Development Workshops

11:00AM - 2:30PM

Show Floor 60 Minute Stage Area, Level 2

Education

FREE Professional Development Workshops

11:00AM - 2:30PM

Show Floor 30 Minute Stage Area, Level 2

Education

Safety Program Best Practices Presented By Roger Thomas

11:45AM - 12:15PM

Show Floor 30 Minute Stage

CAS 0.5

Customer Service 101 Presented By Danny Friedman

12:30PM - 1:00PM

Show Floor 30 Minute Stage

CAS 0.5

Developing A Marketing Plan, Your Roadmap For Success© Presented By Cliff Quicksell, MAS+

1:30PM - 2:30PM

Show Floor 60 Minute Stage

CAS 1.0

Jun 13   

Shuttle Service In Operation

7:30AM - 5:30PM

Lobby Entrance

General

Luggage/Coat Check

8:00AM - 6:30PM

Hall D - Prefunction Area

General

Registration

8:30AM - 3:00PM

Atlantic City Convention Center - Hall D

General

Certification Exam (Advanced Registration Required)

9:00AM - 12:00PM

TBD

General

Professional Development Information Center

9:30AM - 12:30PM

Show Floor 60 Min Stage Foyer

General

Exhibits Open

9:30AM - 3:00PM

Atlantic City Convention Center - Hall D

General

PPAI Booth

9:30AM - 3:00PM

Booth #723

General

Product Pavilions Open (Top Sellers, Green Products, Made In USA, Express Ship)

9:30AM - 3:00PM

Atlantic City Convention Center - Hall D

General

Valet Service

9:30AM - 4:00PM

Atlantic City Convention Center - Hall D

General

FREE Professional Development Workshops

10:00AM - 12:00PM

Show Floor 60 Minute Stage Area, Level 2

General

Creating Your Advantage By Marketing Emotionally Presented By Bill Petrie

10:00AM - 10:30AM

Show Floor 30 Minute Stage

MAS 0.5

Philanthropic Programs; Generating Sales And Client Loyalty Presented By Stephen McFadden, CAS

10:00AM - 11:00AM

Show Floor 60 Minute Stage

CAS 1.0

FREE Professional Development Workshops

10:00AM - 12:00PM

Show Floor 60 Minute Stage Area, Level 2

Education

FREE Professional Development Workshops

10:00AM - 12:00PM

Show Floor 30 Minute Stage Area, Level 2

Education

How To Make 50 Percent Profit On Every Sale© Presented By Cliff Quicksell, MAS+

10:45AM - 11:15AM

Show Floor 30 Minute Stage

MAS 0.5

Putting The Social In Your Media Presented By Bill Petrie

11:15AM - 12:15PM

Show Floor 60 Minute Stage

CAS 1.0

Put A Lid On It: Selling Headwear For Profit© Presented By Cliff Quicksell, MAS+

11:30AM - 12:00PM

Show Floor 30 Minute Stage

CAS 0.5

Exhibitor Move-Out

3:00PM - 11:00PM

Atlantic City Convention Center - Hall D

Genera

Exhibitor Brochures & Prospectus

I want to



  I consent Disclaimer | User Agreement

Event Website
Subscribe